Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 13, Number 2

All articles in this issue are freely accessible.

The asymptotic boundary layer on a circular cylinder in axial incompressible flow
K. Stewartson.
Quart. Appl. Math. 13 (1955), 113-122
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 68954
Solution of linear equations by diagonalization of coefficients matrix
E. G. Kogbetliantz.
Quart. Appl. Math. 13 (1955), 123-132
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 88795
Indentation pressure of a smooth circular punch
E. Levin.
Quart. Appl. Math. 13 (1955), 133-137
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 69736
The design of two-dimensional aerofoils with mixed boundary conditions
L. C. Woods.
Quart. Appl. Math. 13 (1955), 139-146
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 68973
Tearing and interconnecting as a form of transformation
Gabriel Kron.
Quart. Appl. Math. 13 (1955), 147-159
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 73431
Temperature distribution in solids of variable thermal properties heated by moving heat sources
R. J. Grosh, E. A. Trabant and G. A. Hawkins.
Quart. Appl. Math. 13 (1955), 161-167
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 72360
On transverse vibrations of thin, shallow elastic shells
Eric Reissner.
Quart. Appl. Math. 13 (1955), 169-176
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 69715
Tensors associated with time-dependent stress
Barbara A. Cotter and R. S. Rivlin.
Quart. Appl. Math. 13 (1955), 177-182
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 69700
Stress analysis in visco-elastic bodies
E. H. Lee.
Quart. Appl. Math. 13 (1955), 183-190
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 69741
Note on a non-holonomic system
O. Bottema.
Quart. Appl. Math. 13 (1955), 191-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 71941
On linear instability
Aurel Wintner.
Quart. Appl. Math. 13 (1955), 192-195
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 69983
On perturbation methods involving expansions in terms of a parameter
Richard Bellman.
Quart. Appl. Math. 13 (1955), 195-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 70792
On Middleton’s paper “Some general results in the theory of noise through non-linear devices”
J. S. Shipman.
Quart. Appl. Math. 13 (1955), 200-201
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 68773
Maximum acceleration in two-dimensional steady flows of an ideal fluid
Chia-Shun Yih.
Quart. Appl. Math. 13 (1955), 202-203
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 69644
An estimate of the error due to the truncated boundary in the numerical solution of the Blasius equation
L. A. Rubel.
Quart. Appl. Math. 13 (1955), 203-206
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 68953
On the equations of linearized conical flow
J. H. Giese.
Quart. Appl. Math. 13 (1955), 206-208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 68963

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website